Doubling inequalities for the lamé system with rough coefficients

Herbert Koch, Ching Lung Lin, Jenn Nan Wang

研究成果: Article

3 引文 (Scopus)

摘要

In this paper we study the local behavior of a solution to the Lamé system when the Lamé coefficients λ and μ satisfy that μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. One of the main results is the local doubling inequality for the solution of the Lamé system. This is a quantitative estimate of the strong unique continuation property. Our proof relies on Carleman estimates with carefully chosen weights. Furthermore, we also prove the global doubling inequality, which is useful in some inverse problems.

原文English
頁(從 - 到)5309-5318
頁數10
期刊Proceedings of the American Mathematical Society
144
發行號12
DOIs
出版狀態Published - 2016 一月 1

指紋

Doubling
Rough
Carleman Estimate
Unique Continuation
Coefficient
Inverse problems
Lipschitz
Inverse Problem
Estimate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

引用此文

@article{d1ccecbeb7f44f4d9e63a4585e47c067,
title = "Doubling inequalities for the lam{\'e} system with rough coefficients",
abstract = "In this paper we study the local behavior of a solution to the Lam{\'e} system when the Lam{\'e} coefficients λ and μ satisfy that μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. One of the main results is the local doubling inequality for the solution of the Lam{\'e} system. This is a quantitative estimate of the strong unique continuation property. Our proof relies on Carleman estimates with carefully chosen weights. Furthermore, we also prove the global doubling inequality, which is useful in some inverse problems.",
author = "Herbert Koch and Lin, {Ching Lung} and Wang, {Jenn Nan}",
year = "2016",
month = "1",
day = "1",
doi = "10.1090/proc/13175",
language = "English",
volume = "144",
pages = "5309--5318",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

Doubling inequalities for the lamé system with rough coefficients. / Koch, Herbert; Lin, Ching Lung; Wang, Jenn Nan.

於: Proceedings of the American Mathematical Society, 卷 144, 編號 12, 01.01.2016, p. 5309-5318.

研究成果: Article

TY - JOUR

T1 - Doubling inequalities for the lamé system with rough coefficients

AU - Koch, Herbert

AU - Lin, Ching Lung

AU - Wang, Jenn Nan

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper we study the local behavior of a solution to the Lamé system when the Lamé coefficients λ and μ satisfy that μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. One of the main results is the local doubling inequality for the solution of the Lamé system. This is a quantitative estimate of the strong unique continuation property. Our proof relies on Carleman estimates with carefully chosen weights. Furthermore, we also prove the global doubling inequality, which is useful in some inverse problems.

AB - In this paper we study the local behavior of a solution to the Lamé system when the Lamé coefficients λ and μ satisfy that μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. One of the main results is the local doubling inequality for the solution of the Lamé system. This is a quantitative estimate of the strong unique continuation property. Our proof relies on Carleman estimates with carefully chosen weights. Furthermore, we also prove the global doubling inequality, which is useful in some inverse problems.

UR - http://www.scopus.com/inward/record.url?scp=84992393681&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84992393681&partnerID=8YFLogxK

U2 - 10.1090/proc/13175

DO - 10.1090/proc/13175

M3 - Article

AN - SCOPUS:84992393681

VL - 144

SP - 5309

EP - 5318

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -